# SDR FDEA201007222642

- Difficulty date: July 22, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3078509
- Condition: Damaged
- Location: Bs 879-899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FWD CARGO STA 879 TO STA 899, LONGERON 51R.  REPAIR REMOVED AND NEW REPAIR ACCOMPLISHED AS PER SRM 53-10-00 FIG 2 VOL I  REV 96 EO EO 8-5100-7-5001 A7 PT 2.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 110. TO PERFORM INITAIL INSPECTION AT 15,000 FLIGHT CYCLE AND REPETITIVE INSPECTION AT 10,000 FLIGHT CYCLE.
